6 doctors weighed in:

After taking a round of amoxicillin/clavulanic acid can I feel ill or off. Sick to my stomach?

6 doctors weighed in
Dr. Michio Abe
Internal Medicine
3 doctors agree

In brief: Yes

Nausea, vomiting and diarrhea are very common side effects of Augmentin (amoxicillin and clavulanate) (amoxicillin/clavulanate).

In brief: Yes

Nausea, vomiting and diarrhea are very common side effects of Augmentin (amoxicillin and clavulanate) (amoxicillin/clavulanate).
Dr. Michio Abe
Dr. Michio Abe
Thank
1 doctor agrees

In brief: Common

Amoxicillin/clavulanic acid is a very good antibiotic; unfortunately, it's also notorious for causing stomach upset & diarrhea.
If it's not to bad, put up with it. Immodium can help some. If the upset is very problematic, call your dr about the problem.

In brief: Common

Amoxicillin/clavulanic acid is a very good antibiotic; unfortunately, it's also notorious for causing stomach upset & diarrhea.
If it's not to bad, put up with it. Immodium can help some. If the upset is very problematic, call your dr about the problem.
Dr. Kitturah Schomberg-Klaiss
Dr. Kitturah Schomberg-Klaiss
Thank
Dr. Danny Westmoreland
Family Medicine
1 doctor agrees

In brief: Common

The clavulanate is added to Amoxil (amoxicillin) to decrease resistance.
The stomach problems are very common. This does not mean there is a problem or allergy to the amoxil (amoxicillin).

In brief: Common

The clavulanate is added to Amoxil (amoxicillin) to decrease resistance.
The stomach problems are very common. This does not mean there is a problem or allergy to the amoxil (amoxicillin).
Dr. Danny Westmoreland
Dr. Danny Westmoreland
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors